Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Tinnitus, muffed hearing, dizziness. Worst in the mornings. On Buccastem, not helping. Reason?

For just over a year i have had tinnitus , muffled hearing in one ear and have been going dizzy (as if when i turn my head, the inside of my head doesn t move at the speed as my actual head, and then the room starts spinning and the only thing that stops it is going to sleep for a whole day). Just prior to each dizzy spell, i get a few days of smaller dizzy spells which make me feel tired temporarily, and the same happens for a few days after the dizzy spell. Each day that i have the spells, my tinnitus is more extreme upon waking up in the morning (so i know it is going to happen on that day). I have had a hearing test which came back as if i had perfect hearing and I had an MRI which showed nothing. My nan says she had exactly the same for years & noone ever knew what it was. She added they initially thought it was menieres or vertigo but ruled both out & no pills did anything. Although not diagnosed with anything yet, I am currently taking Buccastem to see if it helps, but it doesn t. The dizzy spells tend to occur a few days into my period, but the tinnitus is there all the time. Any ideas?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for writing to us ,

i need a few clarifications from you

1. is the tinnitus affecting only one ear ?
2. the decreased hearing you mentioned , is if progressing over the last one year /
3. during the bouts of dizziness does the tinnitis increase , do you get a premonition that you are about to have a bout of dizziness.
4. do you have nausea during the dizziness episodes ?
5. does the dizinnes increase with change in position of your head ?

please do send me the pure tone audiogram report as well as the MRI report .

i would be able to help you out on this


dr arun
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor